# SDR DL77L091255

- Difficulty date: July 24, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 6,933 hours, 495 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Part number: 8221287101
- Part serial: 2RH7H
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, LEFT VHF BECAME INOP.  REMOVED AND REPLACED LEFT VHF TRANSMITTER MPN 822-1287-101, CHECKS OK.
